Skip to main content

Business and delays in port reform in Brazil

Doctor, Mahrukh

Authors



Journal Article Type Article
Publication Date Jan 1, 2002
Journal Brazilian journal of political economy
Print ISSN 0101-3157
Electronic ISSN 1809-4538
Peer Reviewed Peer Reviewed
Volume 22
Issue 2
Pages 79 - 101
APA6 Citation Doctor, M. (2002). Business and delays in port reform in Brazil. Brazilian journal of political economy = Revisita de economia politica, 22(2), 79 - 101
Publisher URL http://www.scielo.br/scielo.php/script_sci_serial/pid_0101-3157/lng_en/nrm_iso

Files

Article (199 Kb)
PDF

Copyright Statement
All contents of this journal, except where otherwise noted, is licensed under a Creative Commons attribution-type BY.





You might also like



Downloadable Citations

;